# SDR C8GA20080031

- Difficulty date: October 28, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- Aircraft time: 60,073 hours, 32,171 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLT 715 FROM MEM TO TOL.  DURING CLIMB OPERATION ON FLAP RETRACTION THE NR 7 LEADING EDGE DEVICE WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO MEM WHERE IT LANDED WITHOUT INCIDENT.  POST FLIGHT INSPECTION OF THE NR 7 LEADING EDGE POSITION SWITCH WAS PERFORMED AND THE LEADING EDGE DEVICES WERE OPERATIONALLY CHECKED WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
